# SDR TRAX200700490

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 21,169 hours, 18,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON APPROACH TO CVG.  FLAPS FAILED AT 0'.  BRAKE TEMPS MAXED OUT AT 4.  EMERGENCY DECLARED.  FLT 4863 CX AND ON 04/08/07 FLT 4421 CX.
